In this work, the so-called conformable fractional derivative definition is employed to obtain the fractional Frobenius series solutions around the regular α-singular point x = 0 for the confluent α-hypergeometric differential equation. Of course, such solutions for this equation in its classical case are just confluent hypergeometric functions. The proposed method is straightforward to be applied as an algorithm.
Digital Object Identifier (DOI)
Abu Hammad, Ma’mon; H. Jebril, Iqbal; M. Batiha, Iqbal; and Mansour Dababneh, Amer
"Fractional Frobenius Series Solutions of Confluent α-Hypergeometric Differential Equation,"
Progress in Fractional Differentiation & Applications: Vol. 8:
2, Article 9.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol8/iss2/9